MAUDE Adverse Event Report: VYAIRE MEDICAL INC. MEDISORB; MULTI-ABSORBER ORIGINAL, DISPOSABLE

VYAIRE MEDICAL INC. MEDISORB; MULTI-ABSORBER ORIGINAL, DISPOSABLE
Model Number M1173310
Medical Device Problem Codes Crack (1135); Material Integrity Problem (2978)
Health Effect - Clinical Code Low Oxygen Saturation (2477)
Date of Event 08/01/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
H6: 4medisorb - absorber.The product involved in the report has not been returned.A review of the device history record is in-progress.All information reasonably known as of 03 jan 2025 has been included in the health authority report.Should additional information be obtained a follow-up health authority report will be provided.The information provided by airlife.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to airlife.Airlife has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the airlife complaint database and is identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an airlife product is defective or causes serious injury.
 
Event or Problem Description
During thoracic surgery case, anesthesiologist attempted to replace used sodasorb container as patient was starting to have increased inspiration of carbon dioxide which could be harmful during the surgery.Canister was replaced and could not ventilate or oxygenate patient.Canister removed and found to be cracked, used container. could not ventilate or oxygenate patient.
 
Event or Problem Description
During thoracic surgery case, anesthesiologist attempted to replace used sodasorb container as patient was starting to have increased inspiration of carbon dioxide which could be harmful during the surgery.Canister was replaced and could not ventilate or oxygenate patient.Canister removed and found to be cracked, used container.Could not ventilate or oxygenate patient.
 
Additional Manufacturer Narrative
H6: 4medisorb: absorber.The product involved in the report has not been returned.A review of the device history record is in-progress.All information reasonably known as of 03 jan 2025 has been included in the health authority report.Should additional information be obtained a follow-up health authority report will be provided.The information provided by airlife.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to airlife.Airlife has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the airlife complaint database and is identified as complaint: (b)(4).This information is submitted pursuant to 21 cfr 803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an airlife product is defective or causes serious injury.This report is being withdrawn as the incident is registered under 3010838917, therfore it has been reported using report 3010838917-2025-00001.No further action will be reported under this mdr.

Brand Name
MEDISORB
Common Device Name
MULTI-ABSORBER ORIGINAL, DISPOSABLE
Manufacturer (Section D)
VYAIRE MEDICAL INC.
26125 north riverwoods blvd
mettawa IL 60045
Manufacturer (Section G)
VYAIRE MEDICAL
productos urologos de mexico s
no. 85 parque indust.mexicali
mexicali baja california, mexico 21397
MX   21397
Manufacturer Contact
melissa brickley
2710 northridge dr nw suite a
grand rapids, MI 49544
6162598415
MDR Report Key21073914
Report Number8030673-2025-00001
Device Sequence Number15610709
Product Code CBL
UDI-Device Identifier10190752184329
UDI-Public(01)10190752184329
Combination Product (Y/N)N
Initial Reporter StateRI
Initial Reporter CountryUS
PMA/510(K) Number
N/A
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberM1173310
Device Catalogue NumberM1173310
Device Lot NumberUNKNONW
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/04/2024
Supplement Date Received by Manufacturer12/04/2024
Initial Report FDA Received Date01/03/2025
Supplement Report FDA Received Date01/03/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
4100090000-2024-8017
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown